Is the term structure nonlinear? A semiparametric investigation
Lance Bachmeier
Applied Economics Letters, 2002, vol. 9, issue 3, 151-153
Abstract:
A semiparametric error correction model (ECM) is estimated using US term structure data. We use 5 and 10 year interest rates to predict short-term (1 month to 12 month) interest rates. It is found that the semiparametric ECM model predicts better than the popular linear ECM. These results provide further evidence of nonlinearity in the term structure.
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:9:y:2002:i:3:p:151-153
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20
DOI: 10.1080/13504850110053275
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().